# SDR SWAA2023041114341

- Difficulty date: March 9, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT 2023-180870<[01] REPLACED ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV.-;[02] REPLACED ANGLE - SUPPORT LOCATED BS 907 TO BS 927 AFT SIDE BETWEEN S-27R TO S-25R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV.-RII Ï¿½TEM
